# SDR CA961216036

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: #2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND INSPECTION MAINTENANCE PERSONNEL WERE UNABLE TO TURN THE RIGHT HAND PROPELLER. THE ENGINE WAS REMOVED FOR INVESTIGATION.
